Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Another med question  (Read 188 times)

0 Members and 1 Guest are viewing this topic.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Another med question
« on: December 17, 2013, 09:50:30 PM »
I don't know if its the meds, the anxiety or both but I feel like i'm burnt out!!! Maybe its because I suffered so severely from anxiety for two months pretty much everyday...but just these past few days I have no energy, all I wanna do is sleep!! I take two naps a day and then go back to sleep. I take 20mg paxil am and I take 1mg of klonopin a day which I have been taking for five years just about everyday and now it seems like I can't even handle that even though i'm feeling anxious and take it once I take it I feel like going to bed and they never made me feel like that only in the beginning of taking them...and Seroquel I been doing 50mg a night...anyone got any ideas??
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3171
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Another med question
« Reply #1 on: December 17, 2013, 10:17:46 PM »
Seroquel I been doing 50mg a night...anyone got any ideas??

It is more likely the Seroquel than the Paxil or Klonopin.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Another med question
« Reply #2 on: December 17, 2013, 10:49:28 PM »
It seems like it varies on what I need of the Seroquel with the anxiety level, like at first when I started taking it I took only 50mg and then I felt like that wasn't enough to then I started taking 100mg but then that got to be way too much and now the 50mg seem to be too much so now i'm gonna go down to 25mg my psy said I could take any amount well you know the 100-200 or less...will this have any effect on me? I heard Seroquel does not really have withdrawals...but like I said it seems like it varies on what I need if my anxiety is so high then I might need 100mg I know this is complicated but im sure you get what I mean..
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3171
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Another med question
« Reply #3 on: December 18, 2013, 12:47:55 AM »
like I said it seems like it varies on what I need if my anxiety is so high then I might need 100mg I know this is complicated but im sure you get what I mean.

Are you taking Seroquel for anxiety or insomnia?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Another med question
« Reply #4 on: December 18, 2013, 07:36:21 AM »
insomnia!
Bookmark and Share

Offline DaphneNL

  • Sr. Member
  • ****
  • Posts: 339
  • Country: nl
  • Rec's: 2
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
Re: Another med question
« Reply #5 on: December 18, 2013, 09:01:18 AM »
It's almost the shortest day of the year. And that's also something to keep in mind.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3171
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Another med question
« Reply #6 on: December 18, 2013, 04:12:21 PM »
insomnia!

Then you may do better taking a set dose every night instead of varying it depending on your anxiety level.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
1731 Views
Last post January 07, 2007, 10:09:32 PM
by sstrick29
4 Replies
1286 Views
Last post December 15, 2006, 05:22:02 PM
by emy
1 Replies
1195 Views
Last post December 20, 2006, 01:12:28 AM
by Kate1982
5 Replies
1331 Views
Last post December 27, 2006, 08:01:17 PM
by lisa828
6 Replies
1770 Views
Last post January 18, 2007, 05:34:24 PM
by Rocket90
0 Replies
1062 Views
Last post November 15, 2009, 11:48:20 AM
by stressed444

anything